# SDR DALA13028419235

- Difficulty date: June 10, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N935DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53460
- Aircraft time: 33,059 hours, 21,119 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Failed
- Location: A/C Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DECLARED MEDICAL EMERGENCY ON FINAL. RT PACK UNABLE TO COOL ACFT.   MULTIPLE PEOPLE BECAME ILL ON FLIGHT AND ONE PASSENGER PASSED OUT DUE TO CABIN BECOMING UNCOMFORTABLY HOT.  MX TROUBLESHOT AND REMOVED AND REPLACED PACK AUTO TEMPERATURE CONTROLLER AND ANTICIPATOR.  RAN PACKS, CHECKS NORMAL.  PRESSURIZED ACFT TO 7PSID, MAINTAINED 42F.  RAN PACK WITH ENGINE AT CRUISE POWER WITH NO TROUBLE NOTED.
